Price : 0
|All Include Air-Conditioned Transportation Service Hotel 4WD Jeep Entrance & Parking Fee(s) Breakfast, Lunch, Mineral Water Donation(s) Airport Transfer Tour Guide|
|Not Include :|
|Personal Expenses Hotel Additional Services (Mini Bar, Laundry, Telephone, etc)|
Pick up airport, then continue to DIENG PLATEAU for 3.5 hours driving. Lunch stop will held just on the way. Dieng Hotel check in, and overnight!
Pick up time at 3.00 AM to go to Sikunir Hill to see Golden Sunrise. After sunrise, going down about 15 minutes to visit Color Lake from Batu Pandang Hill, then continue to visit SIKIDANG Crater to see the sulfure! Continue to Arjuna Temple, Hindhuism temple which built in 7th century, then make a stop at Tieng View. Then ready to drive jogja for 3.5 hours. Lunch will held just on the way. Before reach Jogja, visit Rhema Hill near Borobudur Temple. Then Jogja hotel check in.
Pick up time at 07.00 am Go to Gunungkidul, first do cave tubing at Pindul Cave (will reach at 09.00 AM). The duration at Pindul Cave is 3 hours. Finish cave tubing around 12.00 then go for lunch. Then continue to go to Timang Beach, 1 hour drive from the cave. Reach Timang at 2.00 PM, duration is 2 hours, around 04.00 PM ready to drive back to town. Will reach MALIOBORO by 6.00 PM. After Malioboro back to the hotel.
Pick up time at 3.30 AM (tell hotel to serve breakfast box) to start going to SETUMBU to see sunrise (1 hour drive from the town). 06.00 AM finish with SETUMBU, then continue to visit Borobudur Temple, Mendut Temple, and Pawon Temple. Around 9.00 AM continue to go to Merapi Mountain, do lava tour using 4WD Jeep (1 jeep can fit 4 persons). Lava tour will take 1,5 hour for the tour. By 12.00 AM finish with lava tour, then go for lunch. Around 1.00 PM ready to go to the beach for 1 hour driving. Around 2 PM will reach Parangtritis Beach, after the beach, visit Sand Dunes, which is just in nearby the beach. Around 5 PM will be ready to drive back to the hotel. 1 hour driving from the beach to town/ hotel.
Pick up time at 8.00 am, start to go to Sultan Palace, then move to Tamansari Water Castle, 5 minutes drive from Sultan Palace. Then continue to visit Pine Forest, 45 minutes driving from Tamansari Water Castle. Just before reach the Forest, make a stop for lunch. Around 2.00 PM will be ready to continue to the Airport. Reach Airport around 3.00 PM. End of service.
© 2018 Jogja Borobudur Tour & Travel